MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CONICAL EXTRACTION SCREW; TRAY, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CONICAL EXTRACTION SCREW; TRAY, SURGICAL, INSTRUMENT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.Provided in mw5077683: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.[(b)(4) report mw5077683.Pdf].
 
Event or Problem Description
This report is against user facility medwatch number mw5077683; a copy is attached.The only information contained in this report is correction or additional information.This report is for a conical extraction screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: a device history record (dhr) review was conducted for part # 387.34, synthes lot # up43380: supplier lot # up43380, release to warehouse date: 31jan2005, supplier: unique instruments: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONICAL EXTRACTION SCREW
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7683374
Report Number2939274-2018-52857
Device Sequence Number1553486
Product Code FSM
UDI-Device Identifier10705034771083
UDI-Public(01)10705034771083
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;